# SDR UALA2009031000683

- Difficulty date: February 28, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 30,170 hours, 11,166 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOSS OF PITOT HEAT EN ROUTE.  FLIGHT DIVERTED.  PST FLT SHOWED LGCIU 1 INTF PROBLEM WITH PHC2.  VISUAL CHECK OF  ALL GEAR PROX SENS & TARGETS OK.  BITES OF LDG-PHC-CIDS-FWC ALL OK.  ELECTRON SIM OF AIR MODE WAS SAT.  ALL PROBE TEMPS CHECKED OK AND VISUAL LOOKS LIKE NORM PRB.  AS PRECAUTIONARY, REPLACED NR 1 & 2 LGCIU PER MM 32-31-71 REPLACED NR 1 FLIGHT WARNING COMPUTER PER MM 31-53-34.
